It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-12-2003, 02:38 PM   #1
Senior Veteran
(female)
 
Join Date: Feb 2002
Location: Mound, MN USA
Posts: 547
ssMarilyn HB UserssMarilyn HB User
Unhappy Nausea...anyone else?

I have it alot, lately on a daily basis, and most of the time wake up with it. I never get bad enough to bow to the porcelain throne, but this is really hampering my everyday life. Wherever I go, I take soda crackers, a bottle of water and a plastic bag. I'm hypothyroid, and have been for years, but didn't start getting this nausea until the past year or so. I'm 51, in perimenopause, but all my symptoms of that stopped when I switched over to Atkins -style of eating, plus I've now added fruits. Does anyone else with hypothyroidism have nausea?

I also have a constant humming in my ears, like the sound you hear when you put a seashell up to your ear.

Marilyn
__________________
Sleep well - there's people out there willing to die tonight so that you can wake up safely tomorrow.

 
Old 09-12-2003, 03:29 PM   #2
Senior Veteran
(female)
 
Join Date: Mar 2003
Location: ottawa, ontario, canada
Posts: 2,222
jinglebts HB Userjinglebts HB User
Talking

ssM,

i have both, but the nausea is not quite as bad as you say -- i've had it on and off for about 3 months now, altho' it's been diminishing -- i relate it to too much synthroid, but who knows? i'm not on atkins either -- too tired!

the hissing is awful ... i'd had tinnitis before, but this is dreadful -- popping, a sireny sound, hissing ...

and i itch -- started this w/e, but i'm going to my endo on thursday ...

what a horrible disease ... when you include exhaustion, constipation, numbness ...

blech!

jb

[This message has been edited by jinglebts (edited 09-12-2003).]
__________________
keep the faith ...

 
Sponsors Lightbulb
   
Old 09-12-2003, 03:40 PM   #3
Senior Veteran
 
Join Date: Jul 2003
Location: Spokane, WA USA
Posts: 714
Iwannalife HB User
Post

I've always been somewhat hypoglycemic. Get nausea if I go too long without eating. Goes away almost immediately if I eat something. Got worse on Armour, but then again, my digestive tract started working so my stomach is probably empty a little faster. I have to eat something almost immediately in a.m. now. Used to wait hours for breakfast. On a different note, my mom got a new rx for levoxyl and it immediately made her sick everyday within an hour of taking it. Went and got her some synthroid samples and nausea stopped immediately. Bad batch? Whenever you get a new prescription, watch for changes. There are more problems with meds out there than make the news. IWL

 
Old 09-14-2003, 09:50 PM   #4
Senior Veteran
(female)
 
Join Date: Feb 2002
Location: Mound, MN USA
Posts: 547
ssMarilyn HB UserssMarilyn HB User
Post

Hmmmmmmmmmmm...I guess I'll have to pay more attention to what's going on before I get the nausea. However, I can stop eating at 6pm and still wake up at 8am with alot of nausea. I don't take any pills after supper either. This is such a frustrating mystery because I get it before and after eating, so it's not because I'm hungry. Oh well....I guess things could be worse. I could be living in Iraq.

Marilyn
__________________
Sleep well - there's people out there willing to die tonight so that you can wake up safely tomorrow.

 
Old 09-15-2003, 05:25 AM   #5
Veteran
(female)
 
Join Date: Oct 2002
Location: Roselle Park, NJ
Posts: 342
Ginger9708 HB User
Post

For the past few years I have never went anywhere without bringing a snack with me just in case I get dizzy or nauseas.

 
Old 09-15-2003, 05:41 PM   #6
Senior Member
 
Join Date: Aug 2003
Location: athens greece
Posts: 123
DeadPaladin HB User
Post

YES ...EVERYDAY HISSING IN MY EARS which fromtimes to times is sooooo scary and makes me nervous.
About the nausea now...yes i have some nausea probs but not on daily basis...it happens once or twice every 5 days.I have hashis with elevated abs TPO 78 and a tsh which varries from 3.3 to 5.6.
I used to believe the hissing may come from xanax cause i m on anxiolytic therapy for about 2 months now...but the hissing is there taking my medication or not..
also i m not on thyroid medication...only on xanax


------------------
That which does not kill us makes us stronger.
__________________
That which does not kill us makes us stronger.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anyone with Chronic idiopathic nausea? Bungee3006 Digestive Disorders 132 08-14-2010 01:03 PM
24/7 Nausea, Dizziness, Pain in Upper Right Abdomen... IBS, Liver, Gallstones?? abeautifulash Gallbladder 6 12-21-2009 06:05 PM
Really bad anxiety and nausea anyone???? jlewan01 Lyme Disease 1 02-21-2009 01:46 PM
Unexplained Nausea for years. Jonny1985 Digestive Disorders 5 10-11-2008 12:04 PM
Severe URQ pain & nausea, undiagnosed for 2 months jmccarth2007 General Health 1 02-24-2008 01:34 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (627), FinnMaid (308), Reece (224), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (45), Bran'sNana (44)

Site Wide Totals

teteri66 (1167), MSJayhawk (1000), Apollo123 (899), Titchou (836), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:01 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!